Latest News

About CAMQ

Information for Authors

Editorial Board

Browse CAMQ Online

Subscription and Pricing

CAMQ Contacts

CAMQ Home

 

Volume 8,     Number 1,     Spring 2000

 

SOLVABILITY OF A NONLINEAR
CONJUGATE EIGENVALUE PROBLEM
JOHN M. DAVIS, JOHNNY HENDERSON,
K. RAJENDRA PRASAD AND WILLIAM K.C. YIN

Abstract. We consider the nonlinear conjugate eigenvalue problem

Values of the parameter λ are determined for which the problem above has a positive solution. The methods used here extend recent works by allowing for a broader class of functions for a(t). Optimal eigenvalue intervals are given for some relevant examples.

 

Download PDF Files
 
(Subscribers Only)

© 2005, Canadian Applied Mathematics Quarterly (CAMQ)